# SDR ASAA2015013110492

- Difficulty date: January 31, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,974 hours, 5,702 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 000
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 1ST START ATTEMPT APU FAULT LIGHT ILLUMINATED, AFTER FOLLOWING QRH. SECOND APU START WAS SUCCESSFUL.  ACFT GROUNDED.  TROUBLE SHOT APU.  APU START AND OPS TEST PERFORMED IAW AMM 49-11-00.  OPS NORMAL.  PERFORMED APU BITE PROCEDURE IAW FIM 49-60, TASK 801. BITE TEST FLAGGED CODE 49-31016, OVER TEMPERATURE SHUTDOWN AND 49-31171, FCU FLOW DISAGREES WITH COMMAND.  REMOVED AND REPLACED APU PER TASK CARD 78349010. OPS TEST GOOD.
